English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28588/40619
Visitors : 4188610      Online Users : 46
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51514

Title: A generalized Cauer third continued-fraction expansion and its application to model reduction
Authors: Chyi Hwang
Chee‐Fai Yung
Contributors: 國立臺灣海洋大學電機工程學系
Keywords: model reduction
linear system
continued fractions
Date: 1990
Issue Date: 2018-12-06
Publisher: J.Chinese Inst. Engrs
Abstract: Abstract: This paper presents a generalized Cauer third continued‐fraction expansion about s = a and s = 8. A new algorithm is derived obtain this new form of continued‐fraction expansion from the coefficients of the power series of a transfer function expanded about s = 8. Two Cauer third CFE canonical state‐space models are introduced, and their connections to a general state‐space model and a phase variable canonical state‐space model are also developed. Application of the generalized Cauer third CFE method to the problem of model reduction is demonstrated.
Relation: 13(6) pp.633-653
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51514
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback